American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Benjamin Halpern. On the immersion of an $n$-dimensional manifold in $n+1$-dimensional Euclidean space . Proc. Amer. Math. Soc. 30 (1971) 181-184. MR 0286116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] P. J. Ledden. Nonstable homotopy groups of Thom complexes . Proc. Amer. Math. Soc. 29 (1971) 404-410. MR 0288776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] T. F. Banchoff. High codimensional $0$-tight maps on spheres . Proc. Amer. Math. Soc. 29 (1971) 133-137. MR 0279820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John W. Wood. Klein bottles in circle bundles . Proc. Amer. Math. Soc. 28 (1971) 607-608. MR 0278324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert Geroch, Erwin Kronheimer and George McCarty. No topologies characterize differentiability as continuity . Proc. Amer. Math. Soc. 28 (1971) 273-274. MR 0271969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. C. Becker and H. H. Glover. Note on the embedding of manifolds in Euclidean space . Proc. Amer. Math. Soc. 27 (1971) 405-410. MR 0268903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Max K. Agoston. A classification of immersed knots . Proc. Amer. Math. Soc. 24 (1970) 710-715. MR 0268902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. M. Robertson. Retracting diffeomorphisms of $n$-spheres . Proc. Amer. Math. Soc. 24 (1970) 57-59. MR 0250327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Blaine Lawson. Stretching phenomena in mappings of spheres . Proc. Amer. Math. Soc. 19 (1968) 433-435. MR 0230324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard Z. Goldstein. Embedding a $p$-sphere in a product of $p$-spheres . Proc. Amer. Math. Soc. 19 (1968) 621-623. MR 0225331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Emery Thomas. Submersions and immersions with codimension one or two . Proc. Amer. Math. Soc. 19 (1968) 859-863. MR 0229246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. E. Stong. Stationary point free group actions . Proc. Amer. Math. Soc. 18 (1967) 1089-1092. MR 0217806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sam B. Nadler. A characterization of the differentiable submanifolds of $R\sp{n}$ . Proc. Amer. Math. Soc. 17 (1966) 1350-1352. MR 0203737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. T. Church. On points of Jacobian rank $k$. II . Proc. Amer. Math. Soc. 16 (1965) 1035-1038. MR 0182017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Morris W. Hirsch. On piecewise linear immersions . Proc. Amer. Math. Soc. 16 (1965) 1029-1030. MR 0189050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] D. B. A. Epstein. Embedding punctured manifolds . Proc. Amer. Math. Soc. 16 (1965) 175-176. MR 0208606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] James Munkres. Obstructions to extending diffeomorphisms . Proc. Amer. Math. Soc. 15 (1964) 297-299. MR 0161344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Mark Mahowald. On embedding manifolds which are bundles over spheres . Proc. Amer. Math. Soc. 15 (1964) 579-583. MR 0164352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yasurô Tomonaga. $A$-genus and indecomposability of differentiable manifolds . Proc. Amer. Math. Soc. 15 (1964) 586-589. MR 0165535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yasurô Tomonaga. Certain problems of differential imbedding . Proc. Amer. Math. Soc. 14 (1963) 787-789. MR 0154291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. Levine. Imbedding and immersion of real projective spaces . Proc. Amer. Math. Soc. 14 (1963) 801-803. MR 0155338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mark Mahowald. On the embeddability of the real projective spaces . Proc. Amer. Math. Soc. 13 (1962) 763-764. MR 0143222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Morris W. Hirsch. Immersions of almost parallelizable manifolds . Proc. Amer. Math. Soc. 12 (1961) 845-846. MR 0126857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1